MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375562000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a piece of the device chipped off during the procedure.All pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: blade had a small piece chip cone off during the case.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG., RESECTOR SHAVER BLADE, F - SERIES - 5.5MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11555384
Report Number0002936485-2021-00166
Device Sequence Number14509291
Product Code GFA
UDI-Device Identifier37613327061872
UDI-Public37613327061872
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375562000
Device Lot Number19310CE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1